MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-615
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.Doi: (b)(6) 2018.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP RP INSERT LG 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10028901
Report Number1818910-2020-11732
Device Sequence Number11732718
Product Code NJL
UDI-Device Identifier10603295022176
UDI-Public10603295022176
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-615
Device Catalogue Number129405615
Device Lot NumberHH3089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMPLETE FEM CEM R LG; MBT CEM KEEL TIB TRAY SZ4; LCS COMPLETE FEM CEM R LG; MBT CEM KEEL TIB TRAY SZ4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight113